×

zbMATH — the first resource for mathematics

Problemi misti per l’equazione del calore. (Italian) Zbl 0335.35054

MSC:
35K05 Heat equation
35K20 Initial-boundary value problems for second-order parabolic equations
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amerio L.,Sull’equazione di propagazione del calore. Rendiconti di Matematica e delle sue applicazioni, V (1946), pp. 447–489. · Zbl 0061.22101
[2] Baiocchi C.,Regolarità e unicità della soluzione di una equazione differenziale astratta. Rend. Sem. Mat. Padova, XXXV (1965), PP- 380–417. · Zbl 0145.16403
[3] Baiocchi C.,Sul problema misto per l’equazione parabolica del tipo del colore. Rend. Sem. Mat. Padova, XXXVI (1966), pp. 80–121. · Zbl 0145.14202
[4] Baiocchi C.,Equations différentielles abstraites;applications au problème Cauchy-mÊlé pour l’équotion de la chaleur. Sém. Lions-Schwartz, Paris, 1970 (in corso di stampa).
[5] Brezis H., Lavoro in preparazione e comunicazione personale.
[6] Carroll R. W., Cooper J. M.,Remarks on some Variable Domain Problems in Abstract Evolution Equations. Math. Annalen, CLXXXVIII (1970), pp. 143–164. · Zbl 0188.21001 · doi:10.1007/BF01350817
[7] Cooper J. M.,Evolution Equations in Banach Space with variable Domain. (In corso di stampa). · Zbl 0225.35057
[8] Kato T., Tanabe H.,On abstract evolution Equation. Osaka Math. J., XIV (1962), pp. 107–133. · Zbl 0106.09302
[9] Lions J. L.,Equations différentielles opérationnelles. Grundl. der Math. Wiss., Band 111.
[10] Lions J. L.,Remarques sur les équations différentielles opérationnelles. Osaka Math. J., XV (1963), pp. 131–142.
[11] Lions J. L.,Equations différentielles opérationnelles dans les espaces de Hilbert. Corso Cime 1963, ed. Cremonese.
[12] Lions J. L., Magenes E.,Problèmes aux limites non homogènes. Voll. I, II e III, ed. Dunod. · Zbl 0101.07901
[13] Lions J. L., Peetre J.,Sur une classe d’espaces d’interpolation. Pubblicazioni dell’ Inst. H. E. S., n. 19. · Zbl 0115.33004
[14] Magenes E.,Sull’equazione del colore: Teoremi di unicità e teoremi di completezza.... Rend. Sem. Mat. Padova, XXI (1952), pp. 136–170. · Zbl 0047.33801
[15] Magenes E.,Problemi al contomo misti per l’equazione del colore. Rend. Sem. Mat. Padova, XXIV (1955), pp. 1–28. · Zbl 0065.08501
[16] Schwartz L.,Théorie des distributions. Ed. Hermann, Paris.
[17] Schwartz L.,Théorie des distributions à valeurs vectorielles. I e II Ann. Inst. Fourier, VII (1958), pp. 1–139 e VIII (1958), pp. 1–209. · Zbl 0089.09801 · doi:10.5802/aif.77
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.